Resultats globals: 7 registres trobats en 0.08 segons.
Articles, 7 registres trobats
Articles 7 registres trobats  
1.
27 p, 834.6 KB Zero-Hopf bifurcations in a hyperchaotic Lorenz system II / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Recently sixteen 3-dimensional differential systems exhibiting chaotic motion and having no equilibria have been studied, and it has been graphically observed that these systems have a period-doubling cascade of periodic orbits providing the route to their chaotic motions. [...]
2018
International journal of nonlinear science, Vol. 25, issue 1 (2018) , p. 3-26  
2.
9 p, 590.4 KB On the periodic solutions of the 5-dimensional Lorenz equation modeling coupled Rosby waves and gravity waves / de Carvalho, Tiago (Universidade Estadual Paulista (Brasil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2017 - 10.1142/S0218127417500900
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 27 Núm. 6 (Junio 2017)  
3.
12 p, 680.4 KB New results on averaging theory and applications / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The usual averaging theory reduces the computation of some periodic solutions of a system of ordinary differential equations, to find the simple zeros of an associated averaged function. When one of these zeros is not simple, i. [...]
2016 - 10.1007/s00033-016-0682-7
ZAMP. Journal of Applied Mathematics and Physics, Vol. 67:106 (2016) , p. 11  
4.
5 p, 607.4 KB On the analytic integrability of the 5-dimensional Lorenz system for the gravitiy-wave activity / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saghin, Radu (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
The 5-dimensional Lorenz system for the coupled Rosby and gravity waves has exactly two independent analytic first integrals.
2014 - 10.1090/S0002-9939-2013-11773-9
Proceedings of the American Mathematical Society, Vol. 142 Núm. 2 (2014) , p. 531-537  
5.
6 p, 584.8 KB Zero-Hopf bifurcation for a class of Lorenz-type systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pérez-Chavela, Ernesto (UAM-Iztapalapa(México). Departamento de Matemáticas) ; Alfaro Aguilar, Felipe (UACM(México). Academia de Matemáticas)
We apply the averaging theory to a class of three-dimensional autonomous quadratic polynomial differential systems known as Lorenz-type systems, and we prove the existence of a small amplitude periodic orbit bifurcating from a degenerate zero-Hopf equilibrium of these systems.
2014 - 10.3934/dcdsb.2014.19.1731
Discrete and Continuous Dynamical Systems. Series B, Vol. 19 Núm. 6 (2014) , p. 1731-1736  
6.
9 p, 311.8 KB Zero-Hopf bifurcation in a hyperchaotic Lorenz system / Cid-Montiel, Lorena (Wilfrid Laurier University(Canada). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Stoica, Cristina (Wilfrid Laurier University(Canada). Department of Mathematics)
We characterize the zero-Hopf bifurcation at the singular points of a parameter co-dimension four hyperchaotic Lorenz system. Using averaging theory, we find sufficient conditions so that at the bifurcation points two periodic solutions emerge and describe the stability of these orbits.
2014 - 10.1007/s11071-013-1085-3
Nonlinear Dynamics, Vol. 75 (2014) , p. 561-566  
7.
14 p, 765.8 KB On the dynamics of a system that bridges the gap between Lorenz and Chen systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodrigues, Ana (University of Exeter. College of Engineering, Mathematics and Physics)
A one-parameter family of differential systems that bridges the gap between the Lorenz and the Chen systems was proposed by Lu, Chen, Cheng and Celikovsy. The goal of this paper is to analyze what we can say using analytic tools about the dynamics of this one-parameter family of differential systems. [...]
2015 - 10.1142/S0218127415501229
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 25 Núm. 9 (2015) , p. 1550122 (9 pages)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.